# SDR RAIA201303170001

- Difficulty date: March 17, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 20,305 hours, 18,730 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Rod
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE LEFT APU MOUNTING ROD WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LEFT APU MOUNTING ROD.
